# SDR UALA2011101005462

- Difficulty date: October 8, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,836 hours, 9,162 cycles
- Engine: Pwa PW4077
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FRONT LT MLG TIRE HAS METAL PROTECTOR EXPOSED.  REPLACED NR 2 MLG TIRE ASSY.
